# SDR FDEA201712083347

- Difficulty date: December 8, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 59,701 hours, 22,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110165
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPT. CORROSION ON STRINGERS S20R BETWEEN STA. 460 AND 480.  COMPLIED WITH EA F-5310-T0337221 P1.
